导航
2012年论文|
当前位置:首页  科研  学术论文  2012年论文
2012年教师发表论文

  

  1.   Wen Xiang Sun,Xue Ting Tian: The Structure on Invariant Measures of C1 Generic Diffeomorphisms, Acta Mathematica Sinica, English Series, Apr., 2012, Vol. 28, No. 4, pp. 817–824
  2.   Sheng Qian, Wen Xiang Sun, Xue Ting Tian: Deviation Property of Periodic Measures in C1 Non-uniformly, Acta Mathematica Sinica, English Series, Sep., 2012, Vol. 28, No. 9, pp. 1727–1740
  3. Xueting Tian, Wenxiang Sun: Diffeomorphisms With Various C1 Stableproperties∗, Acta Mathematica Scientia, 2012, 32B (2):552–558
  4.   Wenxiang Sun, Xueting Tian: Dominated Splitting and Pesin's Entropy Formula, Discrete & Continuous Dynamical System-A, 2012, Vol 32(4), 1421-1434.
  5. Jun Wang, Jin-Rong Liang, Long-Jin Lv, Weiyuan Qiu, Fu-Yao Ren: Continuous time Black-Scholes equation with transaction costs in subdiffusive fractional Brownian motion regime, Physica A,Vol.391, No. 3, (2012), 750-759
  6.   Jin-Rong Liang, Jun Wang, Long-Jin Lv, Hui Gu, Wei-Yuan Qiu, Fu-Yao Ren: Fractional Fokker-Planck Equation and Black-Scholes Formula in Composite-Diffusive Regime, Journal of Statistical Physics, Vol. 146 (2012), 205-216
  7.   Zhigang Huang, Jun Wang: On the radial distribution of Julia sets of entire solutions of , J. Math. Anal. Appl, 387 (2012), 1106-1113.
  8.   Ronald G. Douglas, Mihai Putinar, Kai Wang: Reducing subspaces for analytic multipliers of the Bergman space✩, Journal of Functional Analysis, 263(2012) 1744–1765
  9.   Jean-Michel Coron, Zhiqiang Wang: Controllability for a scalar conservation law with nonlocalvelocity, Journal of Differential Equations, 252 (2012) 181-201
  10.   Wen Zhang, Sanzheng Qiao, Yimin Wei: HKZ and Minkowski reduction algorithms for lattice-reduction-aided MIMO detection, IEEE Transactions on Signal Processing, vol. 60, no. 11, pp. 5963-5976, 2012
  11.   Diao, Huaian; Xiang, Hua; Wei, Yimin: Mixed, componentwise condition numbers and small sample statistical condition estimation of Sylvester equations, Numer. Linear Algebra Appl,19 (2012), no. 4, 639–654
  12. Wei, Yi-min; Lu, Tzon-Tzer; Huang, Hung-Tsai; Li, Zi-Cai: Effective condition number for weighted linear least squares problems and applications to the Trefftz method, Eng. Anal. Bound. Elem, 36 (2012), no. 1, 53–62
  13.   Qing Yu, Zhengke Miao, Gang Wu, Yimin Wei: Lumping algorithms for computing Google’s PageRank and its derivative, with attention to unreferenced nodes, Inf Retrieval, (2012) 15:503–526
  14.   Wen Zhang, Sanzheng Qiao, Yimin Wei: A diagonal lattice reduction algorithm for MIMO detection, IEEE Signal Processing Letters, vol. 19, no.5, pp. 311-314, 2012
  15.   Wu, Gang; Wei, Yimin: Relationship between the characteristic polynomial and the spectrum of a diagonalizable matrix and those of its low-rank update, Linear Multilinear Algebra, 60 (2012), no. 8, 967–978.9
  16.   Shi, Xinghua; Wei, Yimin: A sharp version of Bauer-Fike's theorem, J. Comput. Appl. Math., 236 (2012), no. 13, 3218-3227
  17. Hao Wu, X. Xu and C. Liu, Asymptotic behavior for a nematic liquid crystal model with different kinematic transport properties, Calc. Var. Partial Differential Equations, 45 (3&4) (2012), 319-345.
  18.   X.-M. Wang and Hao Wu, Long-time behavior for the Hele-Shaw-Cahn-Hilliard system, Asymptotic Analysis, 78(4) (2012), 217-245.
  19. Hao Wu and M. Wunsch, Global existence for the generalized two-component Hunter-Saxton system, J. Math. Fluid Mech., 14 (3) (2012), 455-469.
  20.   J. Jiang, Hao Wu and B.-L. Guo, Finite dimensional global and exponential attractors for a class of coupled time-dependent Ginzburg-Landau equations, Sci. China Math., 55 (1) (2012), 141-157.
  21.   S.-Q. Wang, Q.-S. Wu: A class of AS-regular algebras of dimension five, Journal of Algebra, 362, 117-144 (2012)
  22.   L.-Y. Liu, Q.-S. Wu: Rigid dualizing complexes over quantum homogeneous spaces, Journal of Algebra, 353 (2012), 121-141
  23.   L.-Y. Liu, Q.-S. Wu, C. Zhu: Hopf Action on  Calabi-Yau algebras, Contemp. Math., 562, AMS, 562 (2012), 189-209
  24.   Z. Chen, X. M. Wu: Long-time Stability and Convergence of the Uniaxial Perfectly Matched Layer Method for Time-domain Acoustic Scattering Problems, SIAM J. Numer. Anal, 50 (2012), 2632-2655
  25.   Z. Xu, X. M. Wu: A New Hybrid Stochastic Approximation Algorithm, Optim. Lett., DOI: 10.1007/s11590-012-0443-2, to appear
  26.   Gao, Wenwu; Wu, Zongmin: Quasi-interpolation for linear functional data, Journal of  Computational and Applied Mathematics, 23 (2012), 3256-3264
  27. Ti-Jun Xiao, Jin Liang: Nonautonomoussemilinear second order evolution equations with generalized Wentzell boundary conditions, J. Differential Equations, 252 (2012), 3953-3971
  28.   Rong-Nian Wang, De-Han Chen, Ti-Jun Xiao: Abstract fractional Cauchy problems with almost sectorial operators, J. Differential Equations, 252 (2012), 202-235
  29.   Yu Lin, Ti-Jun Xiao, Jin Liang, Ting-Wen Huang: Nonlinear functions and the norm of the propagators of operational equations, Communications in Nonlinear Science and Numerical Simulation,17 (2012), 4611–4615
  30.   Hui-Sheng Ding, Jin Liang, Ti-Jun Xiao: Pseudo almost periodic solutions to integrodifferential equations of heat conduction in materials with memory, Nonlinear Analysis: Real World Applications,13 (2012), 2659-2670
  31.   Zhenbin Fan, Jin Liang, Ti-Jun Xiao: Composition of Stepanov-like pseudo almost automorphic functions and applications to nonautonomous evolution equations, Nonlinear Analysis: Real World Applications, 13 (2012), 131-140
  32.   Jun Zhang, Ti-Jun Xiao, Jin Liang: Weighted pseudo almost-periodic functions and applications to semilinear evolution equations, Abstr. Appl. Anal., 2012 (2012), Article ID 179525, 15 pages
  33.   Fang Li, Ti-Jun Xiao, Hong-Kun Xu: On nonlinear neutral fractional integrodifferential inclusions with infinite delay, J. Appl. Math., 2012 (2012), Article ID 916543, 19 pages
  34.   Jin Liang, James H. Liu, Ti-Jun Xiao: Periodic solutions to operational differential equations with finite delay and impulsive conditions, J. Abstr. Differ. Equ. Appl.,3 (2012), no. 1, 42-47
  35. Jiansheng Xie: A new entropy formula of Ledrappier–Young type for linear toral dynamics Ergodic Theory and Dynamical Systems, January 2012 Vol. 55 No. 1: 141–157
  36.   JurgenJost, Yuanlong Xin, Ling Yang: The Regularity of Harmonic Maps Into Spheres and Applocattions to Bernstein Problems, J. DifferentialL Geometry, 90 (2012) 131-176
  37.   Changli Liu, Jungong Xue: Complex Nonsymmetric Algebric Riccatt Equations Arising in Markov Modulated Fluid Flows, Siam J. Matrix Anal. Appl., Vol.3, No.pp.569-596
  38. Jungong Xue, Shufang Xu, Ren-Chang Li: Accurate solutions of M-matrix algebraic Riccati equations, Numer. Math., (2012) 120: 671-700
  39. Jungong Xue, Shufang Xu, Ren-Chang Li: Accurate solutions of M-matrix Sylvester equations, Numer. Math., (2012) 120: 639-670
  40.   Kaizhi Wang, Jun Yan: A New Kind of Lax-OLEINIK Type Operator with parameters for Time-Periodic Positive Definite Lagrangian Systems, Communications in Mathematical Physics, 309, 663-691 (2012)
  41.   Kaizhi Wang, Jun Yan: The rate of convergence of new Lax-Oleinik type operators for time-periodic positive definite Lagrangian systems, Nonlinearity, 25 (2012) 2039-2057
  42.   Anthony H. Dooley, Guohua Zhang: Co-induction in dynamical systems, Ergod. Th. & Dynam. Sys., (2012), 32, 919-940
  43. Guohua Zhang: Local variational principle concerning entropy of a sofic group action,Journal of Functional Analysis, 262 (2012) 1954-1985
  44. GuoHua Zhang: Relativization of dynamical properties, Science China Mathematics, May 2012 Vol. 55 No. 5: 913–936
  45.   Piotr Oprocha, Guohua Zhang: On sets with recurrence properties, their topological structure and entropy, Topology and its Applications,159 (2012) 1767–1777
  46.    Maoning Tang, Qi Zhang: Optimal variational principle for backward stochastic control systems associated with Lévy processes, Science China Mathematics, 55 (2012), no.4, 745-761
  47. Qi Zhang, Huaizhong Zhao: Probabilistic representation of weak solutions of partial differential equations with polynomial growth coefficients, Journal of Theoretical Probability, 25 (2012), no.2, 396–423
  48. Shuqing Zhang; Hongyu Zhao:Community identification in networks with unbalanced structure, Physical Review E, 85, 066114, 2012
  49. Shuqing Zhang: Hierarchical modular structure in gene co-expression networks, 2012 IEEE 6th International Conference on Systems Biology (ISB),228-124, 2012
  50. Shuqing Zhang: Hierarchical Modular Structure Identification with  Its Applications in Gene Coexpression Networks,The Scientific World Journal, Volume 2012, Article ID 523706, 8 pages, doi:10.1100/2012/523706.
  51. Yunxin Zhang: Length-dependent translation of messenger RNA by ribosomes, Physical Review E, 85 (2012) 023901
  52. Yunxin Zhang: Phenomenologica analysis of ATP dependence of motor proteins, PLoS ONE | www. plosone. org, 7, (2012) E 32717
  53. Yunxin Zhang: Loose mechanochemical coupling of molecular motors, Modern Physics Letters B, 26 (2012) 1250137
  54. Yunxin Zhang: Microtubule length dependence of motor traffic in cells, The European Physical Joural E, 35 (2012) 101
  55. Yunxin Zhang, Hao Ge and Hong Qian: One-Dimensional Birth -and -Death Process and Delbruck-Gillespie Theory of Mesoscopic Nonlingar Chemical Reactions, Studies in Applied Mathematics, 129 (2012) 328-345
  56. Yunxin Zhang: Waiting-time distribution of periodic one-dimensional random walks, Chinese Journal of  Physics, 50 (2012) 598-606
  57.   Yongzheng Sun, Wang Li, Donghua Zhao: Finite-time stochastic outer synchronization between two complex dynamical networks different topologies, Chaos, 22, 023152 (2012)
  58.   Yongzheng Sun, Donghua Zhao: Effects of noise on the outer synchronization of two unidirectionally coupled complex dynmaical networks, Chaos, 22, 023131 (2012)
  59. Zhou, Yi, Xu, Wei: Nonresonance and global existence of nonlinear elastic wave equations with external forces, Chin. Ann. Math. Ser. B, 33 (2012), no. 3, 437–452. 35L52
  60.   Ning-An Lai; Yi Zhou: Global Existence of Critical Nonlinear Wave Equation with Time Dependent Variable Coefficients, Communications in Partial Differential Equations, 37 (2012) 1913-1939
  61. Z. X. Zhou: Finite dimensional Hamiltonian system related to a Lax pair with symplectic and cyclic symmetries, Nonlinearity 25 (2012), no. 2, 371–396.

  

Copyright © |2012 复旦大学数学科学学院版权所有 沪ICP备042465